Sh:485

Bib entry
@article{Sh:485,
 author = {Abraham, Uri and Shelah, Saharon},
 title = {{Coding with ladders a well ordering of the reals}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {67},
 number = {2},
 year = {2002},
 pages = {579--597},
 issn = {0022-4812},
 doi = {10.2178/jsl/1190150099},
 mrclass = {03E35 (03E50)},
 mrnumber = {1905156},
 mrreviewer = {Renling Jin},
 doi = {10.2178/jsl/1190150099},
 note = {\href{https://arxiv.org/abs/math/0104195}{arXiv: math/0104195}},
 arxiv_number = {math/0104195}
}